# SDR SWAA2024052081339

- Difficulty date: May 1, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 33,357 hours, 16,066 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-8 LH NOSE W/W AIRCRAFT CUT-OUT FOR PANEL 113BW HAS FRETTING CORROSION AROUND MANY FASTENER HOLES.<[01] 04 - REPAIRED PER [SRM 53-10-14-1A-1-B01118 (PERMANENT (NON-DENT DAMAGE TYPES))];[02] 04 - REPAIRED PER [SRM 53-10-14-1A-1-B01118 (PERMANENT (NON-DENT DAMAGE TYPES))];[03] COMPLETE AUDIT C/W
